# SDR CALA9801461

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO ATTACH ANGLES CRACKED UNDER OUTBOARD END OF NR 12 SPOILER AT SUPPORT ROD LOWER ATTACH POINT OF RT WING TRAILING EDGE.  THE ATTACH ANGLES WERE REMOVED.  TWO NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-20-0.
